Electron. J. Diff. Eqns., Vol. 2009(2009), No. 58, pp. 1-30.

Nonnegative solutions to an integral equation and its applications to systems of boundary value problems

Ioannis K. Purnaras

We study the existence of positive eigenvalues yielding nonnegative solutions to an integral equation. Also we study the positivity of solutions on specific sets. These results are obtained by using a fixed point theorem in cones and are illustrated by application to systems of boundary value problems.

Submitted February 27, 2009. Published April 24, 2009.
Math Subject Classifications: 34B18, 34A34.
Key Words: Nonnegative solutions;integral equation; eigenvalue; systems of boundary value problems.

Show me the PDF file (377 KB), TEX file, and other files for this article.

Ioannis K. Purnaras
Department of Mathematics
University of Ioannina
P. O. Box 1186, 451 10 Ioannina, Greece
email: ipurnara@cc.uoi.gr

Return to the EJDE web page